# SDR FDEA202105181286

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 89,297 hours, 21,094 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

NUMBER TWO ENGINE FLAMED OUT WITH THROTTLE ADVANCE  FOR TAKE OFF. RAN QRH CONTACTED MOCC, RESTARTED  ENGINE, NORMAL START AND CLIMB OUT.  SHGN 18MAY21 08:25   MEM U  STARTED AND RAN ENGINE #2 FOR 5 MINUTES IN  REFERENCE PER MD11 JRH, ENGINE #2 STARTED GOOD AND  ALL THE PARAMETERS ARE WITHIN LIMITS.  A/C HAD SAT ON GROUND FOR EXTEND TIME BEFORE DEPARTURE THIS RESULTED IN #2 ENGINE FUEL STRAVATION CAUSEING FLAME OUT NO FUTHER MX ACTION REQUIRED OK FOR SERVICE.
